Neurologist thinks plaquenil is the culprit...
He said I definitely have weakness and this can sometimes be caused by chloroquine... he wants me to go back to have an EMG as soon as possible. He pretty much ignored all my other symptoms saying they were within acceptable levels... perhaps for your average joe but compared to the active, intelligent highly physically strong and competent girl I used to be they certainly arent. I went back to my rheumy straight after and complained... she said she isnt eager to take me off plaquenil because I will require other medication to keep my lupus under control and everything else available in australia is not nice.
Also... he said my lost sense of taste and smell was very likely caused by my liquid packed sinus and I should see and ENT to have it drained. Its funny because it seems to cause me no pain or discomfort that I can notice. But I am so desensitized to it all now so who knows. He showed me the xrays, my sinus is completely filled with fluid, its rather shocking.
I am truly over this struggle though. Something is so very wrong with my brain its getting so hard to be normal. Something keeps happening, people talking makes me feel sick and I become extremely irritable. I even couldnt stand the neuro talking and didnt listen to half the questions he asked and just said no to everything. Being in his building made me feel dizzy like I was floating.
What the hell is happening to me........
I am so sorry you are going through all of this. On one hand, I wish he were right and that by being right you were on the road to fixing things...but I get the dinstinct impression that you believe there is so much more going on and are getting so frustrated that it seems no one is listening. I hear you. I don't know how to help but I hear you. Please be gentle with yourself and keep pushing. One step at a time, you will figure this out. Maybe stopping plaquinil will make some symptoms disappear and then you can tackle then next bunch. Again, I am listening.
The Following User Says Thank You to bunny28 For This Useful Post:
if you remember, i needed a synus operation.
i was totally blocked.
a couple of the side effects were
lack of smell.
lack of taste.
unable to concentrate.
yes these are all documented side effects from synuses. sound slightly familiar. it may be worth looking further.
lack of smell is also a side effect of plaquinel.
The Following 2 Users Say Thank You to steve.b For This Useful Post:
giggle (08-25-2011), Gizmo (08-24-2011)
I know it is frustrating but to get an autoimmune diagnosis they have to discount everything else. I understand your desire for a final answer but just remember these are baby steps that will get you where you are going it just takes a little longer
Success is not final, failure is not fatal: it is the courage to continue that counts.
The Following 2 Users Say Thank You to tgal For This Useful Post:
giggle (08-25-2011), steve.b (08-24-2011)
Steve... I secretly hope it will all get better when I see the ENT. Maybe its a combination of the sinus and muscle weakness from plaquenil?
Thanks guys, sorry Im not very talkative recently.
I'm sorry things are rough right now, hope they get it all worked out. I'm not talking much lately either. I have a lot of crap happening and keep wanting to hit someone. Lol
Originally Posted by giggle
some days we only read......
some days we babble.
today i am just hugging.
This is what I meant, Steve. Your posts are like little bits of poetry.
Originally Posted by steve.bryce
The Following User Says Thank You to Gizmo For This Useful Post: